Minimal matrix representations of four-dimensional lie algebras

R. Ghanam, G. Thompson

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

It is known how to find minimal dimension matrix representations for four-dimensional complex Lie algebras. The method depends on constructing left symmetric structures. In this note it is explained how to obtain the representations directly and also how to extend the results to real Lie algebras. Two different bases for the four-dimensional Lie algebras are related to each other.

Original languageEnglish
Pages (from-to)343-349
Number of pages7
JournalBulletin of the Malaysian Mathematical Sciences Society
Volume36
Issue number2
Publication statusPublished - 18 Jul 2013

    Fingerprint

Keywords

  • Four-dimensional lie algebra
  • Minimal representation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this